aloha family, im at day 15 of my taper, and my withdrawls seem to be worse, im not reducing too quickly, not missing my doses, and not taking more then im suppose to. i noticed that it was since i stopped the anit nausea med zofran thats given to patients going thru withdrawls from opiates and illegal street drugs, its been proven and now given because it helps minimize the withdrawls, the bad side of it, it stops your digestive system, or slows it making you constipated. sorry, lots of info, but i had to explain why i stopped taking it for now. so what im doing is using alot of tokuhan sports patch tape and that helps a great deal. my insomnia has been horrific for the last 3 days, sleeping less then 4 hours a nite, if im lucky at least 2 hours. my depression , anxiety/panic, has also gotten real bad. im still taking my xanax for my anxiety/panic and i take 1 before bed to try and induce sleep, lately it has, but i wake up from the body aches. i know within a day or two im to reduce by 1 pill, in 2 halves. im still using the treadmill daily for 15 minutes, and sometimes it seems to help, and im sure im also sweating out the toxins from the opiates and it reboots my natural endorphins, which is a good thing rite? well its 237 am hawaii time, gonna try and see if i can fall asleep. till the morning, ttyl, leanne
Day 15 percocet taper update?
- 4 Feb 2012 by Anonymous
- 5 February 2012
Just want to enocurage you to keep up the good work. I know this isn't easy but you can do it. We know you canMight want to try some Milk of Magnesia for the constipation and melatonin for the insomnia. Both can be found at the pharmacy over the counter. Keep up the exercise, sleep when you can and remember you are on the right path.
hate to be graphic... but I found with the constipation, it made withdrawls worse... it seems to keep the toxins in and my back would arch and I felt like I was gonna hit the ceiling... get the poison out!!! I had to do enamas or drink a tea called Laci Le Beau it's a laxative tea... drink a ton of fluids and take potassium... when the toxins "released" shall we say, I was dizzy but felt soooo much better in a half hour remember the intenstines and colon are full of poison... once I did this , I was able to taper alot quicker... xoxo keep it up girl... there's a rainbow at the end of the tunnel...
Hey Lee Lee, sorry you a feeling bad, but those withdrawal symptoms you are having, are actually the body and brain trying to get you to take some more opiate and also an attempt to directly signal the brain to release its own opiate, so, even tho it sux, it is a sign you body and brain are trying to right themselves. As far as the constipation goes, MORE water, pulpy fruit, like pineapple, and do that exercise when you can, it dose help the bowels to move. I know this is difficult, but hand in there. If there is ever a time you would like to have more info on suboxone or subutex, let me know. You haven't that, but if you just can't seem to finish the taper, it might be something to consider. Saying some Prayers for ya. I love the name Leanne, i named my last Kitty Cat that and i called her Lee Lee. I hope thqt doesn't offend you. Patti
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 6 answers
Posted 27 Jan 2012 • 7 answers
Posted 5 Feb 2012 • 4 answers
Posted 6 Jun 2012 • 8 answers
I am trying to taper down on percocet, when I got down to only one pill per day, the pain in all my?
Posted 25 Jan 2016 • 0 answers